Translator Disclaimer
January 2019 Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations
Marko Kostić
Banach J. Math. Anal. 13(1): 64-90 (January 2019). DOI: 10.1215/17358787-2018-0016

Abstract

The main purpose of this article is to investigate Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations and inclusions. The class of asymptotically Weyl-almost periodic functions that we introduce here seems not to have been considered elsewhere, even in the scalar-valued case. We analyze the Weyl-almost periodic and asymptotically Weyl-almost periodic properties of convolution products and various types of degenerate solution operator families subgenerated by multivalued linear operators.

Citation

Download Citation

Marko Kostić. "Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations." Banach J. Math. Anal. 13 (1) 64 - 90, January 2019. https://doi.org/10.1215/17358787-2018-0016

Information

Received: 16 February 2018; Accepted: 20 May 2018; Published: January 2019
First available in Project Euclid: 25 October 2018

zbMATH: 07002032
MathSciNet: MR3894064
Digital Object Identifier: 10.1215/17358787-2018-0016

Subjects:
Primary: 43A60
Secondary: 47D06

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2019
Back to Top